# SDR A6WA200640317

- Difficulty date: August 14, 2006
- Submitted: September 13, 2006
- Operation: Air carrier
- Aircraft: N439AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7753
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, GOT CONFIG SPOILERS AND CONFIG TRIM WARNINGS.  ABORTED TAKEOFF BELOW 60 KNOTS, ALL TRIM SHOWING IN GREEN.  NO SPOILERS SHOWED DEPLOYED.  COMPLIED WITH FIM PROCEDURE IAW 27-60, OPS CHECK GOOD.  VISUALLY INSPECTED ALL SPOILER AND AILERON PCU`S AND POSITION TRANSMITTERS FOR SECURITY IAW CHAP 27, NO FAULTS FOUND.  COMPLIED WITH OPS CHECK AND TAKEOFF CONFIG CHECK IAW CHAPTER 27, OPS CHECK GOOD.  (M)
